# SDR SA07052

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 15,336 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - AFT L EPSU BATTERY FAULT DURING EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED AFT L EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
